toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Kosinka, J.; Barton, M. doi  openurl
  Title Injective shape deformations using cube-like cages Type Journal Article
  Year 2010 Publication Computer-Aided Design and Applications Abbreviated Journal  
  Volume 7 Issue 3 Pages 309-318  
  Keywords Computational mechanics;Geometry;Topology;  
  Abstract The present paper investigates an application of Warrens coordinates for convex polytopes to space deformations. We show that the use of cube-like cages presents a good compromise between the degrees of freedom of the deformation and the complexity of the mapping itself. As our main result we give simple sufficient conditions on injectivity of deformations based on cube-like cages. © CAD Solutions, LLC.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication P. O. Box 48693, Tampa, FL 33647-0123, United States Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1686-4360 ISBN Medium  
  Area Expedition Conference  
  Notes Barycentric coordinates;Convex polytopes;Degrees of freedom;Injectivity;Shape deformation;Space deformation;Sufficient conditions; Approved no  
  Call Number refbase @ user @ Kosinka2010 Serial 11678  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: